# SDR CA061013004

- Difficulty date: October 11, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Dhav DHC6
- Engine: Pwa PT6A27
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A MAINTENANCE FACILITY RECEIVED THESE RE-LIFED WINGS FROM RW MARTIN. INCOMING INSPECTION REVEALED A LT/RT BUCKLED TOP SKIN AND DAMAGED SHROUD SKINS. THE DAMAGE DOES NOT APPEAR TO BE SHIPPING RELATED. RW MARTIN WERE NOT ABLE TO SEND AN NDT REPORT FOR DELAMINATION OF BONDED UPPER SKINS THEREFORE THE MAINTENANCE FACILITY PROVIDED AN INDEPENDENT NDT SPECIALIST TO INSPECT THE WINGS. THE PICTURES REVEAL WHERE THE SKINS WERE FOUND DELAMINATED (COLORED SPOTS).  THE DELAMINATION IS MAINLY ON THE OB SKIN, WITH THE EXCEPTION OF 2 LOCATIONS: RT WING IB OF RIB WS 297.50 AND LT WING IB OF RIB WS 272.  (TC NR 20061013004)
